Home Forums Melanoma Diagnosis: Stage IV Pressure Behind Eyes – After SRS

  • This topic is empty.
Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #21797
    EricW1
    Participant

    Hi all,

    My wife had SRS done on a single met a week before xmas. The same day we reintroduced ipi. The last couple weeks she has what she has called pressure behind her eyes and just a funny feeling. She is certain she has another met. She is scheduled for her post ipi scans and mri in early march and does not want to get it done earlier. Curious if anyone else has had this feeling after SRS? Thanks

    #63541
    kylez
    Participant

    That sounds like it [might] be similar to a known side effect for IPI. See side effects at http://www.yervoy.com/patient/side-effects.aspx” class=”bbcode_url”>http://www.yervoy.com/patient/side-effects.aspx. Eyes (inflammation of) is one of 6 major side effect areas listed.

    “Inflammation of the eyes. Symptoms may include: blurry vision, double vision, or other vision problems; eye pain or redness.”

    I have had some brain mets so I understand some of the nervousness and reading into things that (whether right or wrong) your wife maybe going through.

    #63542
    Catherine Poole
    Keymaster

    Eric,

    I haven’t heard of this side effect from SRS, so Kyle may be on the mark that it is the Yervoy. I would be certain to discuss with the doctor to make sure there isn’t something going on and ask for some relief measures for her. She is most fortunate to have you looking out for her!

    #63543
    EricW1
    Participant

    Thanks all. Hopefully it is ipi attacking that met. Just looking for similar experiences..

    #63544
    lak1
    Participant

    Hi

    I had 2 rounds of Yervoy 2010 and 2013 the second time only 3 doses due to colitis. The second time was due to a relapse with a dural met ipi first dose was given then gamma knife.

    2010 after 3rd dose 10 day 9.10 in morning the first visual aura of my life no headache just a c constructed out of zig zagging diamonds(like a migrane sufferer would have) lasted 40 mins and went like a switch being turned off. 4th dose day 10 9.10 am again exactly the same. Brain mris clear.

    2013 lesion 3mm on dura – lining of brain ipi reinduced and gamma knife.

    3rd dose 9 ish ( in hospitial with colitis not really aware of time ) tenth day visual aura exactly the same.

    No 4th dose . 3monthly MRI of brain since ned

    February 2014 same visual aura- why not due MRI till March melanoma progressed with ipi at first Week 20 stable since same as first time. (Interestingly I had ablation of a liver lesion in Dec (stable since Aug) and I got a lot of ipi symptoms Jan–Painful small joints hands wrists elbows feet pain on standing first thing, this was in full flood when i got the aura. No idea whats happening scans due liver this week Chest abdo pelvis in 3 weeks brain in March. No idea whether it was a good thing or a bad thing.

    It was very inconveinent in the middle of skiing a double black diamond bumps field! Resting or exercise made no difference to its course .

    Opthalmologists say visual aura may be a circulatory thing. Oncologists wonder about my pituitary the first time it stopped producing enough releasing factors to make my thyroid work and possibly affected my steroid releasing hormone as it was near impossible to get off steroids. Didnt have those problems second round as was already on thyroxine and was able to get off massive steroid doses. But only had 3 infusions. MY Tsh and thyroxine levels did fall but I had colitis so one could see I might not be able to absorb the oral thyroxine but then TSH should have risen or remained the same . Interesting but no answer sorry

    #63545
    EricW1
    Participant

    Thanks….Hang in there…

Viewing 6 posts - 1 through 6 (of 6 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.